RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 11, Pages 1468–1475 (Mi de10482)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

A Separation Principle for Affine Systems

A. E. Golubev, A. P. Krishchenko, S. B. Tkachev

Bauman Moscow State Technical University

Full text: PDF file (1189 kB)

English version:
Differential Equations, 2001, 37:11, 1541–1548

Bibliographic databases:

UDC: 517.977
Received: 25.06.2001

Citation: A. E. Golubev, A. P. Krishchenko, S. B. Tkachev, “A Separation Principle for Affine Systems”, Differ. Uravn., 37:11 (2001), 1468–1475; Differ. Equ., 37:11 (2001), 1541–1548

Citation in format AMSBIB
\Bibitem{GolKriTka01}
\by A.~E.~Golubev, A.~P.~Krishchenko, S.~B.~Tkachev
\paper A Separation Principle for Affine Systems
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 11
\pages 1468--1475
\mathnet{http://mi.mathnet.ru/de10482}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1951180}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 11
\pages 1541--1548
\crossref{https://doi.org/10.1023/A:1017908630261}


Linking options:
  • http://mi.mathnet.ru/eng/de10482
  • http://mi.mathnet.ru/eng/de/v37/i11/p1468

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. Yu. Panfilov, “Construction of the Minimum Phase Systems and the Problem of Stabilization”, Autom. Remote Control, 65:10 (2004), 1542–1555  mathnet  crossref  mathscinet  zmath  isi
    2. A. E. Golubev, A. P. Krishchenko, S. B. Tkachev, “Stabilization of nonlinear dynamic systems using the system state estimates made by the asymptotic observer”, Autom. Remote Control, 66:7 (2005), 1021–1058  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:67
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019